Previous |  Up |  Next


Title: On the regularity of solutions of a thermoelastic system under noncontinuous heating regimes (English)
Author: Jarušek, Jiří
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 35
Issue: 6
Year: 1990
Pages: 426-450
Summary lang: Czech
Summary lang: English
Category: math
Summary: The continuity and boundedness of the stress to the solution of the thermoelastic system is studied first for the linear case on a strip and then for the twodimensional model involving nonlinearities, noncontinuous heating regimes and isolated boundary nonsmoothnesses of the heated body. (English)
Keyword: nonlinear heat equation
Keyword: Lamé system
Keyword: noncontinuous heating regime
Keyword: isolated boundary nonsmoothness
Keyword: boundedness and continuity of the stresses
Keyword: Sobolev spaces
Keyword: Fourier transformation
Keyword: temperature shock
Keyword: quasi-linear thermoelasticity
Keyword: homogeneous isotropic body
Keyword: radiation term
Keyword: stress field
MSC: 35K55
MSC: 35M05
MSC: 35R05
MSC: 73B30
MSC: 73U05
MSC: 74A15
MSC: 74B99
MSC: 80A20
idZBL: Zbl 0754.73021
idMR: MR1089924
Date available: 2008-05-20T18:40:11Z
Last updated: 2015-06-01
Stable URL:
Related article:
Related article:
Reference: [1] S. Agmon A. Douglis L. Nirenberg: Estimates near boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. Part II.Comm. Pure Appl. Math. 17 (1964) 35-92. MR 0162050, 10.1002/cpa.3160170104
Reference: [2] O. V. Běsov V. P. lljin S. M. Nikolskij: Integral Transformations of Functions and Imbedding Theorems.(in Russian). Nauka, Moskva 1975.
Reference: [3] P. Grisvard: Elliptic Problems in Nonsmooth Domains.Monographs and Studies in Math. 24, Pitman, Boston-London-Melbourne 1985. Zbl 0695.35060, MR 0775683
Reference: [4] P. Grisvard: Problemes aux limites dans les polygones, Mode d'emploi.EDF Bull. Direct. Etud. Rech. Ser. C. Math. Inform. (1986) 1, 21 - 59. Zbl 0623.35031, MR 0840970
Reference: [5] J. Jarušek: Contact problems with bounded friction. Coercive case.Czech. Math. J. 33 (108) (1983), 237-261. MR 0699024
Reference: [6] J. Jarušek: Remark to the generalized gradient method for the optimal large-scale heating problem.Probl. Control Inform. Theory 16 (1987) 2, 89-99. MR 0907452
Reference: [7] J. Jarušek: Optimal control of thermoelastic processes III.(in Czech). Techn. rep. Inst. Inform. Th. Autom. No. 1561, Praha 1988.
Reference: [8] V. A. Kondratěv: Elliptic boundary value problems with conical or angular points.(in Russian). Trudy Mosk. Mat. Obšč., Vol. 16 (1967), 209-292. MR 0226187
Reference: [9] A. Kufner O. John S. Fučík: Function Spaces.Academia, Praha 1977. MR 0482102
Reference: [10] A. Kufner A. M. Sändig: Some Applications of Weighted Sobolev Spaces.Teubner-Texte Math., Band 100, Teubner V., Leipzig 1987. MR 0926688
Reference: [11] O. A. Ladyženskaja V. A. Solonnikov N. N. Uralceva: Linear and Quasilinear Equations of Parabolic Type.(in Russian). Nauka, Moskva 1967. MR 0241822
Reference: [12] J. L. Lions E. Magenes: Problèmes aux limites non-homogènes et applications.Dunod, Paris 1968.
Reference: [13] J. Nečas: Solution of the biharmonic problem for an infinite angle.(in Czech). Časopis pěst. mat. 83 (1958), Part I, 257-286, Part. II, 399-424.
Reference: [14] J. Nečas: Les méthodes directes en théorie des équations elliptiques.Academia, Praha 1967. MR 0227584
Reference: [15] J. Nečas: Introduction to the Theory of Nonlinear Elliptic Equations.Teubner-Texte Math., Band 52, Teubner V., Leipzig 1983. MR 0731261
Reference: [16] R. H. Nochetto: Error estimates for two-phases Stefan problem in several space variables. Part II: Nonlinear flux conditions.Preprint No. 416, 1st. Anal. Numer, CNR. Pavia, Pavia 1984. MR 0775859
Reference: [17] A. M. Sändig U. Richter R. Sändig: The regularity of boundary value problems for the Lame equations in polygonal domain.Rostock. Math. Kolloq. 36 (1989), 21-50. MR 1006837
Reference: [18] A. Visintin: Sur le problème de Stefan avec flux non-lineaire.Preprint No. 230, Ist. Anal. Numer. C. N. R. Pavia, Pavia 1981. Zbl 0478.35084, MR 0631569


Files Size Format View
AplMat_35-1990-6_2.pdf 3.685Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo